# SDR DLM88050585

- Difficulty date: October 3, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 36,031 hours, 27,660 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 329001470
- Part serial: DL1186
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BURNING RUBBER SMELL IN CABIN AFTER T/O, RT ENGINE STALLED DURING CLIMB.  FOUND NR 3 TIRE TREAD SEPARATED AND MISSING.  REPLACED TIRE AND REPAIRED FLAP DAMAGE.
